Is it OK to proceed if while doing an epidural on a patient in labor, - ProProfs Discuss
Topics
Products
Follow Us:

Is it OK to proceed if while doing an epidural on a patient in labor, their heart rate goes up and breath becomes deep after the test dose?



A. No, elevated HR is a sign of intravascular injection. Stop injection.
B. Elevated HR is an expected side effect and It is OK to proceed.
C. This is a sign of accidental dural puncture, just give a smaller dose.
D. She is probably having a contraction, wait a few minutes and see.

This question is part of Regional - Quiz 2
Asked by Scottishduffy, Last updated: Feb 13, 2020

+ Answer
Request

1 Answer

scottishduffy

Scottishduffy

Answered Feb 21, 2018

She is probably having a contraction, wait a few minutes and see.
 

Search for Google images
Select a recommended image
Upload from your computer
Search for Google images
Select a recommended image
Upload from your computer
Search for Google images
Select a recommended image
Upload from your computer

Email Sent
We have sent an email to your address "" with instructions to reset your password.